# SDR AWXA960260

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 748
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7819 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CRACK ON INTERCOSTAL BS 748 IN BETWEEN 25 AND 26 RIGHT STRINGERS.  REMOVED AND REPLACED INTERCOSTAL BS 748 IN BETWEEN 25 AND 26 RIGHT STRINGERS.  ALL WORK DONE IAW SRM 51-10-02, 51-20-01 AND 51-30-01.  (M)
